# SDR UIEA2019080204914

- Difficulty date: August 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,048 hours, 18,629 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK TEMP EICAS.  RESET, BITE, AND CHECKED FAULT. OPS CHECK OK IAW AMM 21-51-00.
